Latin Inscriptions at the Johns Hopkins University. II
Bibliographic Data
| ID | 9388600 |
|---|---|
| Authors | Harry Langford Wilson (corresponding author) |
| Year | 1909 |
| Volume | 30 |
| Issue | 1 |
| Pages | 61-61 |
| Publication date | 1909-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Philology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9475 • E-ISSN: 1086-3168 |
| Publisher | Johns Hopkins University Press (PUBLISHER • US) |
| DOI | 10.2307/288460 |
| OpenAlex | W4251910798 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.17 |
|---|---|
| Citation span | 2020 - 2020 (1) |
| Highly cited | No |